I already had mine, and I had my daughter January 14th, but I'm breastfeeding, sometimes it takes women a long time to get it back, I wouldn't worry about it! I hope your little girl does good with her shots, they are the worst!
Hi KTOWNE & BLUE I posted in another thread about this. I want to start my pill stopped bfding nearly 2wks ago but nothing. Forgot how long takes is it within a month after bfding. Baby 2mnths now......
And I never knew could get proper period whilst still bfding you sure its not still lochia?
yup my doctor confirmed it, you get periods while bf'ing it's just never regular
My period has started so taking pill....took just over 2wks after stop breastfeeding!
I had my period like two weeks after pp bleeding. Everybody is differant though
mine are all over the place now. I got one on the 5th of feb. the 5th of march and now have had some irregular bleeding here and there, I think it's just my BC though. Darn thing!! :(
I started a progesterone only pill (im bfing) a week and a half ago and started some bleeding today for the first time. My son will be 2 months tomorrow
I did too jayhatmom, I'm on the "mini pill" micronor, progesterone only pill and have had some irregular bleeding now
Ive never taken the mini pill before. i sort of wish my OB had explained more to me about it. There are obvious difference between it and the regular pill but somehow i failed to realize it lacks the week where your "supposed" to get your period?
My doctor actually said it was less effective than the regular pill. I'm still getting irregular blood tinted discharge, but no real period or anything since being on it. I wonder if mine doesn't give me a period. I really HATE having my period but I don't like not getting it either, I feel like it's not natural, haha. I've been getting super dizzy on mine too.. I'm sick of taking BC already!!
I'm on the BC and I'm bf but I'm not sure what BC it is. I'm just spotting a lil. I have been invite now for 3 weeks. Is it normal to just spot
I've been just spotting too here and there. my doctor said it was normal the first few months as your body adjusts to it? I hope it stops! :(